probiotics and acities (hep c )
May 25, 2012
IM awaitning a liver transplant. co-infected for 15+ years' please help me with nutrition. ie.. probiotics. omega 3. this hit and miss is causing vomiting, dihareaha, constipation, severe stomache issues. colitis and phuemonia (hospitalized) C-DIF Please HELP. IDONT TOUCH RED MEATS ECT..1000MG OF SODIUM.
Response from Dr. McGovern
Because you are awaiting a liver transplant, I would strongly advise that you talk with a nutritionist at your center. I don't know your clinical condition and it is best for you to talk with someone who knows you best.
I wish you well with your transplant and hope it comes soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Hpv 16 And Hpv 18 Go Away On Its Own?
- When Does Herpes Appear On Lips?
- When Can One Use Topical Skin Care On Dry Shingles?
- What's The Difference Between Mouth Ulcers And Herpes Simplex 1?
- What If Antibiotics Did Not Clear Up My Bacterial Vaginosis?
- What Do Gonorrhea Sores Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.